# SDR ASAA2022062338801

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,677 hours, 16,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED AFTER START. CANCELS WITH MASTER CAUTION RECALL. RESET. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR AND PERFORMED GOOD OP CHECK IAW B737-800 AMM 21-51-21-400-801.
